Ok, so I'm 2 and a half months post-op MVR and didn't have such a great post-op echo; which I've heard is not all that uncommon. Indicated moderate-to-severe TR, moderate PH and CHF. Both my cardiologist and surgeon expect this to improve by 6 months post-op and prescribed the following to help me deal with symptoms: Lasix, Lisinopril, Toprol XL. Been on these for almost three weeks now and symptoms are not improving. For example, I have a constant burning feeling in my chest/lungs when I take a breath and when I exhale, I cough. THIS, of course, worsens while I'm lying down. THIS IS NOT INDIGESTION...TOTALLY DIFFERENT. At first, my cardiologist thought it was the Lisinopril but I had it prior to taking. Is this a symtom of PH? My cardiologist and surgeon don't seem to think I need to worry about the PH, saying it will go away with time. I'm not so certain and have learned to question the opinions of my physicians as they have been just plan WRONG in the past. Not sure what to do about this as it isn't getting any better and it's not pleasant to deal with. Just wondering if anyone has experienced this? Nancy, did Joe have this? Thanks, Dee
No announcement yet.
PH: Burning feeling when I inhale and cough when I exhale?Page Title Module
Move Remove Collapse